# SDR SWAA2023010587833

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,445 hours, 35,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR TOUCHES DOOR OPENING.   VERIFIED FAULT. MEASURED GIRT BAR TO VERIFY AS CORRECT. VISUALLY VERIFIED OFFSET ON SLIDE BOX HOOKS, STOWAGE AS CORRECT POSITION AND OFFSET ON. ADJUSTED STOW HOOKS TO CLEAR DOOR OPENING DURING NORMAL OPS IAW SIP.
